# SDR CALA2025060505298

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 78,580 hours, 29,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA; FLOORBEAM STA. 986.5 PREVIOUS REAPIR WITH SEVERAL SPOTS CORROSION. REMOVED PREVIOUS REPAIR, AND INSTALLED NEW REPAIR ON FLOORBEAM AT STA 986.5 BTW RBL52 TO LBL52 IAW B737-800 SRM 53-70-51-2R-4.
